Description
MANUFACTURER
Cipla Ltd
SALT COMPOSITION
Paracetamol (650mg)
SALT SYNONYMS
Acetaminophen
STORAGE
Store below 30°C
Original price was: ₹22.40.₹20.00Current price is: ₹20.00.
Paracip 650 Tablet is a medicine used to relieve pain and to reduce fever. It is used to treat many conditions such as headaches, body aches, toothaches, and the common cold. It works by inhibiting the release of certain chemicals that cause pain and fever.
10 tablets in 1 strip
In stock
In stock
In stock
In stock
In stock
In stock
In stock
Reviews
There are no reviews yet.